# SDR HEEA0012380

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Failed
- Location: Engine
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTED WILL NOT TURN.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND ARMATURE WAS FROZEN AND WOULD NOT TURN.
